MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 L

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 L
Catalog Number 02.12.0005L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 december 2019: lot 179611: (b)(4) items manufactured and released on 11-apr-2018.Expiration date: 2023-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l lot.180256 (k090988) batch review performed on 16 december 2019: lot 180256: (b)(4) items manufactured and released on 17-may-2018.Expiration date: 2023-may-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.0036rp patella resurfacing size 4 lot.155779 (k113571) batch review performed on 16 december 2019: lot 155779: (b)(4) items manufactured and released on 28-jan-2016.Expiration date: 2021-01-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 1 year and 2 months after primary the patient came in complaining of instability.The surgeon observed that all the components were loose and that the cement did not hold during the primary surgery.The surgeon revised the femoral component, tibial tray, poly, and patella.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 L
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9523296
Report Number3005180920-2019-01097
Device Sequence Number19508999
Product Code JWH
UDI-Device Identifier07630030825859
UDI-Public07630030825859
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2023
Device Catalogue Number02.12.0005L
Device Lot Number179611
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;